# SDR DHLA201000043

- Difficulty date: March 7, 2010
- Submitted: June 16, 2010
- Operation: Air carrier
- Aircraft: N802DH
- Make and model: Doug DC-8-73
- Aircraft serial: 46076
- Aircraft time: 90,489 hours, 33,441 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Pin
- Condition: Cracked
- Location: Cargo Door Latch
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO DOOR FITTING LATCH PIN CRACKED 1". RESOLUTION: PERFORMED MAJOR REPAIR IAW SRM 52-1-0, PG 1.  REMOVED FITTING ASSY CORNER IAW SRM 51-1-21, SRM 51-1-20D, SRM 51-3-0. CLEANED, TREATED AND PRIMED AREA IAW SRM 51-1-8B. INSTALLED NEW FITTING ASSY CORNER IAW SRM 51-1-21 PG 1, SRM 51-3-0, SRM 51-1-20D, SRM 51-3-1. REFER TO NR 225051 FOR DOOR REMOVAL/ REINSTALLATION.
